# SDR SWAA2022120870679

- Difficulty date: November 12, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP BS 1016 PLUS 13 INCH RBL 18 WL 208.1 AT AFT GALLEY AREA 2022-638763 / [01] REPLACED STRAP BS 1016 PLUS 13 INCH RBL 18 WL 208.1 AT AFT GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 147A5730 SHEET 23 REV. C. SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED STRAP BS 1016 PLUS 13 INCH RBL 18 WL 208.1 AT AFT GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 147A5730 SHEET 23 REV. C. Ï¿½TEM RII SEE INDIVIDUAL SING-OFF BELOW
